JournalszaaVol. 9, No. 1pp. 65–72

Langzeitverhalten einer parabolischen Evolutionsgleichung mit zufälligen Einflüssen

  • Björn Schmalfuss

    Friedrich-Schiller-Universität Jena, Germany
Langzeitverhalten einer parabolischen Evolutionsgleichung mit zufälligen Einflüssen cover

Abstract

The convergence of solution distributions of the statistical Navier-Stokes equation to a compact set of distributions is shown. Moreover, properties of this set are observed.

Cite this article

Björn Schmalfuss, Langzeitverhalten einer parabolischen Evolutionsgleichung mit zufälligen Einflüssen. Z. Anal. Anwend. 9 (1990), no. 1, pp. 65–72

DOI 10.4171/ZAA/381